# SDR VNAA20240724005

- Difficulty date: June 16, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331993S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC: IN REFERENCE TO JOB TRFKE000YVW3:53-10-303-JIC/001. AFTER REMOVAL FLOOR SUPPORT, CRACK ON FLOOR SUPPORT OF LBL12 BTW FS280 TO FS265 WAS FOUND.    FLOOR SUPPORT OF LBL12 BTW FS280 TO FS265 WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-13-001-001-A01
